# SDR 95ZZZX5054

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: E0115
- Condition: Broken
- Location: Elt
- Part time: 56 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLIGHT ANTENNA.  REMOVED AND REPLACED.
